Joins and higher secant varieties.
Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 213-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1987__61_2_186097,
author = {Bjorn Adlandsvik},
title = {Joins and higher secant varieties.},
journal = {Mathematica Scandinavica},
pages = {213--222},
year = {1987},
volume = {61},
number = {2},
zbl = {0657.14034},
url = {http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186097/}
}
Bjorn Adlandsvik. Joins and higher secant varieties.. Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 213-222. http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186097/